# SDR SWAA030914

- Difficulty date: April 24, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 53,908 hours, 40,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FUSELAGE SKIN CRACKED ( 2 EA ) AT BS 725 @ STR 23R & BS 884 @ STR 24R.                             REPAIRED SKIN PER SRM.
